Ask an expert
Question

13 Jul 2005

Emergency Pill
My period dates change each month and have never had a normal date as far as I can remember. Last month, I had my periods on the 17th for 3 days. I used an emergency pill on the 25th. This month, I had my 'periods' on the 9th and had no normal PMS symptoms I usually have except for sore nipples. I know the emergency pill alters a cycle, but my problem was that my period was very dark in colour and had clots and I went on my 'period' for only a day. Is this normal as I have never used an emergency pil before?
Answer 351 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is probably related to the emergency pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9328 votes
No
67% - 18819 votes
Vote